STERI STRIPS OFF TODAY SKIN IRRIATATED................
hi cysters - hope this finds you all as well as we possibly can be at this very special time of the year when some of our wishes and dreams are answered/. i miss tlking to you Star!
HOW Are yu!!!!!!! I READ YOUR POSTS - IM COMING ALONG SOME DAYS VERY SLOWLY OTHERS BAGGED, I THOT I WOULD BE DOING A JIG BY NW BUT THAT AINT GONNA HAPPEN.
NURSE MARTY HAVE A QUESTON.....I JUST TODAY 2 WEEKS POST OP TOOK OIFF MY STERI STRIPS AND HAD A NICE LOG VISIT WITH THE INCISION - THATS ANOTHER STORY IT LOKS FINE THO. I NOTICED THOSE STRIPS LEFT A REDENED IRRITATION ON MY SKIN - ANY SUGGESTIONS?? OR JUST LEAVE IT ALONE??? no sign of infection no ozzing, no weepinng, just irritated skinis it normal to have that slightly red skin iritation from those babies???
May GOd Bless You and YOurs at this time of year asnd thrught the rest of the year to come
With love Kathy
Hi glad to see up and at 'em The strips will Leave reddened skin, we used to paint them with benzion, or iodine. That dried them up, but left many itchy areas. Think it will do well with either desinex, A&D ointment. Any diaper rash cream will work. Apply just to the red areas, remove with mild soap and warm water, let dry good, then reapply. When my son had his bowel resection, they sent him home to me with his incision wide open. I had to keep a tight binder on him after replacing the stripes each time, healed him up then had to heal the tape tears. So glad you are feeling better most of the time now. Take care, Marty
I had 16 staples....surgery on Dec. 7th and staples removed on Dec. 13th. I did not get the steri-strips, just have one spot that is taking longer to heal...the rest looks great....I put a gauze pad on and neosporin each day. I had an allergic reaction to the tape that was on my IV area while in the hospital, and it was red going from my hand to half way up my forearm. It took a few days to get the redness and pain to go away. I even told them before the surgery that I have an allergic reaction to tape if left on too long. I spent the first 2 weeks sleeping in a recliner, and it has been so much better than sleeping in a bed. Hope your healing goes well.
thANKS FOR YOUR WORDS.......YEP THE GOOD OLE HOSPITAL CAN HAVE ITS UPS AND DOWNS THEY COULDNT GET VEINS FOR MY IV'S I BET YOU I GOTSIX AREAS AT LEAST WHERE THEY TRIED AND IN THE MIDDLE OF THE NIGHT HAD TO CHANGE THEM AND GET THE IV NURSE UP THERE OH AND THEN I GOT AS BIT OF PLEBHITIS IN MY ARM DUE TO THE IVS IN THE ONE PLACE TOO LONG POAIN AND SWELLING JUST SUBSIDING NOW................
I KNOW THE FEEING THOSE STRIPS ON MY BELLY LOOK LIKE A LADDER
AND YES ONE ARE TAKING LONGER TO HEAL HOPEFULLY THE POLYSPORIN WILL DO IT........HOW LONG I WONDER DO U KEEP PUTTING THSAT STUFF ON THE SITE WITH THELITTLE BANDAID???
I don't know how long to keep it on.....I do know that I get this raw feeling if my gauze pad had slipped out of it's spot that it was intended for. Maybe I just need to air it out so it can get a scab on it or something. I do back to the doctor on Wednesday, so will see what she says. The rest of my staple area has healed quite nice though. Have a Merry Christmas too!!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.